Does the amount of body fat effect the amount of fentanyl delivered into system i used mylan patches every 48 hours now I been having to change every 24 hrs and I wash of old fentanyl glue and MED so I don't double does just plain water no soap, if I didn't I would have four patches on is this right?
Mylan fentanyl patches used to change every 48 hrs now I need to change every 24hrs go in withdrawl?
Added 25 Feb 2012:
I ment double dose because when y remove the patch the remaining fentanyl in your skin with the addition of a new patch will raise fent levels higher than 50 mcg and will raise your immunity to the drug it sucks y can't win
I also take watson patches every 48 hours and my fat has nothing to do with the fentanyl getting into my system after your very first dose. The reason for this is fentanyl transdermal has a very long half-life and the new patch should kick in before any w/ds ever think about rearing their ugly heads. I hope your pain doc has recommended this change, as it is quite unusual. Do you not have breakthrough pain meds??? Please talk to your pain med doc as soon as possible, let him know what is happening and go see him. 'Tis the only responsible thing to do.
The Happiest Pain Controlled Hippie,
I think you may be coming tolerate to 50 mcgs of Fentanyl and instead of raising your dosage to 75 or 100 mcgs, he's doing it this way. Doesn't mean I understand why, but like I said before, one patch comes off, the other on. Me thinks, after a few dad u will b running on 75 mcgs on the average. Might want to ask "WHY?" U could b surprised with a semi-ratioal answer like I have stock in mylan
Geez and good luck,
The Tired Hippie
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Mar 2011 • 8 answers
Posted 28 Mar 2011 • 1 answer
Posted 27 Apr 2011 • 3 answers
Posted 11 Nov 2011 • 1 answer
Posted 4 Oct 2012 • 2 answers